# SDR DALA2016111008438

- Difficulty date: November 9, 2016
- Submitted: November 10, 2016
- Operation: Air carrier
- Aircraft: N937AT
- Make and model: Boeing 717-200
- Aircraft serial: 55091
- Aircraft time: 39,857 hours, 27,852 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 680
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRAMES BS 680 BETWEEN LONGERON 25-28R.   THE FRAME WAS REPAIRED IAW SRM 51-70-11 REPAIR 1, 51-41-05, 51-41-02, AND 51-10-04 PAR 37.
